# SDR UIEA2021032900736

- Difficulty date: March 29, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,250 hours, 18,256 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Status Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO A/C TEMP STATUS MESSAGE.( PERFORMED BITE OF LEFT PACK CONTROLLER RIGHT PACK CONTROLLER AND AUX ZONE, TEMP CONTROLLER. NO FAULTS FOUND AT THIS TIME. REF AMM 21-61-00/001 AND FIM 21-61/101 )
